| Model Number |
MN10450-50A |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of the event is estimated.
Event or Problem Description
Related manufacturer reference number 1627487-2024-00086.It was reported the patient's leads had migrated.As such, surgical intervention may occur to address the issue.
Event or Problem Description
It was reported that the patient had one lead explanted and replaced to address the issue.The other lead was attempted to be revised, however, would not pull out duet to patient anatomy.As such, the lead was left in place.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.